Flash Flood, Pulaski
- When
- July 5, 1:38 PM CST
- Where
- Pulaski County, Sherwood
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 34.820, -92.220
Street flooding was reported in parts of Sherwood.
A new front arrived from the north on the 5th. Thunderstorms flared up once again, especially across northern and central Arkansas.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LZK wrote it up.
A new front arrived from the north on the 5th. Thunderstorms flared up once again, especially across northern and central Arkansas.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 5, 12:54 PM CST, 44 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 154 PM CDT THU JUL 5 2007 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT FRONTAL BOUNDARY EXTENDING INTO NORTHERN ARKANSAS FROM SOUTHERN MISSOURI WILL CONTINUE TO SINK INTO THE REGION TONIGHT. FRONT WILL NOT MAKE IT VERY FAR BEFORE STALLING OUT...AND EVENTUALLY WASHING OUT. AT THE SAME TIME...UPPER LOW OVER CENTRAL/SOUTHEAST TEXAS WILL MOVE SLIGHTLY NORTHEASTWARD...CONTINUING THE CHANCE FOR MOSTLY DIURNAL SHOWERS AND THUNDERSTORMS. OVER THE NEXT FEW DAYS...GREATEST POPS WILL BE OVER THE CENTRAL AND SOUTHERN PORTION OF THE AREA...AS SLIGHTLY DRIER AIR MOVES INTO NORTHERN ARKANSAS BEHIND THE FRONTAL BOUNDARY. INDICATIONS ARE THAT FOR THE REMAINDER OF THE SHORT TERM...THE UPPER LOW OR TROUGH WILL CONTINUE TO AFFECT MUCH OF THE MID SOUTH. THE SYSTEM MAY BECOME MORE OF AN OPEN WAVE...AND PROGRESS SLIGHTLY NORTHEASTWARD...BUT ITS PRESENCE WILL BE FELT IN THE FORM OF CONTINUED RAIN CHANCES...INCREASED CLOUD COVER...AND NEAR TO BELOW NORMAL TEMPERATURES. && .LONG TERM...MONDAY THROUGH THURSDAY SOME KIND OF WEAK UPPER TROF REMAINS NEAR THE AREA THROUGH MUCH OF THE PERIOD. MODELS KEEP TRYING TO DRIVE A COLD FRONT THROUGH THE AREA BY THE END OF THE PERIOD BUT HAVE NOT BEEN RIGHT ABOUT THIS FOR SEVERAL WEEKS AND AM SKEPTICAL ABOUT IT THIS TIME. BASICALLY WENT WITH MORE OF THE SAME WITH SOME MENTION OF A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD. DID TEND TO GO A LITTLE HIGHER ON POPS DURING THE AFTERNOONS. DID NOT INDICATE MUCH CHANGE IN TEMPERATURE WITH MINS AROUND 70 TO THE LOWER 70S AND MAXES IN THE UPPER 80S TO LOWER 90S. DID HEDGE TEMPS DOWN A COUPLE OF DEGREES TOWARD THE END OF THE PERIOD WHICH COULD RESULT FROM INCREASED CLOUDS AS MUCH AS FROM THE EFFECTS OF ANY FRONT THAT MAY MANAGE TO REACH THE AREA. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 70 89 68 90 / 40 30 20 20 CAMDEN AR 72 84 69 91 / 50 50 30 30 HARRISON AR 69 90 67 89 / 40 20 20 20 HOT SPRINGS AR 71 87 69 89 / 50 40 30 30 LITTLE ROCK AR 72 88 71 91 / 50 40 30 30 MONTICELLO AR 72 84 71 91 / 60 50 30 30 MOUNT IDA AR 70 86 65 87 / 50 40 30 30 MOUNTAIN HOME AR 71 94 68 92 / 40 20 20 20 NEWPORT AR 70 90 68 91 / 40 30 20 20 PINE BLUFF AR 72 87 70 89 / 50 50 30 30 RUSSELLVILLE AR 71 90 65 90 / 40 30 30 30 SEARCY AR 72 89 69 90 / 50 40 30 30 STUTTGART AR 72 89 72 90 / 50 50 30 30 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...57 / LONG TERM...29
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 501 AM CDT THU JUL 5 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-061015- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 501 AM CDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A WEAK UPPER LEVEL LOW PRESSURE SYSTEM OVER EAST TEXAS WILL SPREAD SOME ENERGY NORTH TOWARD SOUTH ARKANSAS...WHICH WILL HELP DEVELOP SCATTERED LIGHT SHOWERS TODAY. THIS AFTERNOON...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS ARKANSAS. A WEAK COLD FRONT WILL APPROACH ARKANSAS FROM THE NORTH...AND HELP FORM ISOLATED SHOWERS AND THUNDERSTORMS OVER FAR NORTHERN PARTS OF THE STATE. ISOLATED HEAVY RAIN WILL BE POSSIBLE WITH THE STORMS. THE THREAT OF ANY SEVERE STORMS WILL REMAIN LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WEAK FRONT OVER ARKANSAS FRIDAY AND SATURDAY...COMBINED WITH SOME UPPER LEVEL ENERGY FROM A LOW OVER EAST TEXAS...WILL HELP FOCUS SCATTERED SHOWERS AND THUNDERSTORMS BOTH DAYS. ON SUNDAY... THE FRONT WASHES OUT...AND THE CHANCES OF RAIN LOWER. OTHERWISE... THERE WILL BE A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND ISOLATED THUNDERSTORMS SUNDAY AND INTO NEXT WEEK. SOME HEAVY RAIN WILL BE POSSIBLE WITH STORMS. THE THREAT FOR ANY SEVERE STORMS WILL REMAIN LOW THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 59
The Little Rock radar (KLZK), 4 km away, was scanning. The volume nearest the first event began at 19:38 UTC.
3 flash flood. Local standard time, as filed.
Street flooding was reported in parts of Sherwood.
Brockington Road was barricaded due to high water over the roadway.
Street flooding was reported in the South Side area. More than 3 inches of rain occurred in less than an hour.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2007Every state in 2007This day in weather historyWarnings in Arkansas, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 35241, 35242, 35246.